Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Note on the tensor product of Banach algebras


Author: Bernard R. Gelbaum
Journal: Proc. Amer. Math. Soc. 12 (1961), 750-757
MSC: Primary 46.50
MathSciNet review: 0131186
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.50

Retrieve articles in all journals with MSC: 46.50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1961-0131186-X
Article copyright: © Copyright 1961 American Mathematical Society